본문 바로가기
KERD
논문KCI 등재

On a new class of summation formulas involving generalized hypergeometric functions

2

조회

0

다운로드

0

인용

0

참고문헌

주제분류수학

초록

On a new class of summation formulas involving generalized hypergeometric functions

Abstract

On a new class of summation formulas involving generalized hypergeometric functions

참고문헌 (21)

  1. Ravi P. Agarwal, "Certain generalized fractional calculus formulas and integral transforms involving $(p,q)$-Mathieu-type series", Advances in Difference Equations, 2019(1) (2019), Springer Science and Business Media LLC[DOI]
  2. G. E. Andrews, "Encyclopedia of Mathematics and its Application, volume 17" (1999), Cambridge University Press
  3. M. Awad, "A study of extensions of classical summation theorems for the series 3F2 and 4F3 with applications", Results in Mathematics, 76, pp.65~ (2021)
  4. W. N. Bailey, "Generalized Hypergeometric Series" (1964), Stechert-Hafner, Inc
  5. J. Choi, "Generalized Summation Formulas for the Kamp´e de F´eriet Function", Axioms, 10, pp.318~ (2021)[DOI]
  6. J. Choi, "General Summation formulas for the Kampe de Feriet function", Montes Taurus J. Pure Appl. Math., 1(1), pp.107~128 (2019)
  7. M. R. Eslahchi, "Some applications of a hypergeometric identity", Math. Sci, 9, pp.215~223 (2015)
  8. S. Jun, "A class of double integrals involving Gauss’s hypergeometric function", Malaysian J. Math. Sci., 14(3), pp.473~489 (2020)
  9. Insuk Kim, "A note on a further extension of Gauss’s second summation theorem with an application to the extension of two well-known combinatorial identities", Quaestiones Mathematicae, 45(6), pp.959~968 (2021), National Inquiry Services Center (NISC)[DOI]
  10. I. Kim, "Evaluation of a new class of Eulerian type integrals involving generalized hypergeometric functions", Facta Univ. (NI’S) Ser. Math. Inform, 34(5), pp.855~869+ (2019)
  11. Y. S. Kim, "Extension of certain classical summation theorems for the series 2F1, 3F2 and 4F3 with applications in Ramanujan’s summations", Int. J. Math. Sci., pp.309503-1~ (2010)
  12. Wolfram Koepf, "On a New Class of Laplace-Type Integrals Involving Generalized Hypergeometric Functions", Axioms, 8(3), pp.87~ (2019), MDPI AG[DOI]
  13. B. R. Kumar Srivatsa, "Rathie: Applications of Lehmer’s infinite series involving reciprocals of the central Binomial coefficients", Journal of Function Spaces, 2022, pp.6~ (2022)
  14. B. R. Kumar Srivatsa, "Several new closed-form evaluations of the generalized hypergeometric functions with argument 1", 16, 2022, pp.19(1), 13~
  15. G. V. Milovanovic, "Certain Laplace transforms of convolution type integrals involving product of two special pFp", Dmonstratio Mathematica, 51, pp.264~276 (2018)
  16. G. V. Milovanovic, "Summation identities for the Kummer confluent hypergeometric function 1F1(a, b, z)", Kuwait J. Science (2023)
  17. E. D. Rainville, "Special Functions" (1971), Chelsea Publishing Company
  18. A. K. Rathie, "A note on a generalization of two well-known combinatorial identities via a hypergeometric series approach", INTEGERS, 22, pp.6~ (2022)
  19. A. K. Rathie, "A note on generalization of combinatorial identities due to Gould and Touchard", Axioms, 12, pp.268~ (2023)[DOI]
  20. A. K. Rathie, "A note on certain summations due to Ramanujan with application and generalization", Ramanujan J (2023)
  21. L. J. Slater, "Generalized Hypergeometric Functions" (1966), Cambridge University Press

관련 논문AI추천

이 간행물의 다른 논문 (8건)